Santa Clara, CA
A 56-year-old female asked:
If my lasix (furosemide) was decreased from daily to every other day and i now have a cough then should i increase it or be concerned?
1 doctor answer • 3 doctors weighed in
Thoracic Surgery 48 years experience
Concerned: It would be best to be concerned and contact your doctor about what to do. While you are on Lasix (furosemide) you should follow your weight daily and particularly if your weight is up you may need to increase the dose again. It's best to talk it over with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Jan 14, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.